# SDR CKSA98675

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: 69B018351
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 840, WL 91, RBL 21, THE AFT I/B FLANGE OF THE 69B01835-1 BODY FAIRING CHANNEL HAS AN AREA APPROX 1.50 SQ INCH WITH MODERATE CORROSION.  REPAIRED IAW BOEING ASA CKF-EXB-239 SUPP SHT 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7DI2902, CPCP TASK CARD NR C53-190-01-02.
